American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[2] Michael Eastwood. A double fibration transform for complex projective space. Contemporary Mathematics 598 (2013) 111-127.
Book volume table of contents   
View Article: PDF

[3] Joseph A. Wolf. Principal series representations of infinite dimensional Lie groups, II: Construction of induced representations. Contemporary Mathematics 598 (2013) 257-280.
Book volume table of contents   
View Article: PDF

[4] Hideko Sekiguchi. Radon--Penrose transform between symmetric spaces. Contemporary Mathematics 598 (2013) 239-256.
Book volume table of contents
View Article: PDF

[5] Michael G. Eastwood and Joseph A. Wolf. A duality for the double fibration transform. Contemporary Mathematics 584 (2012) 1-16.
Book volume table of contents   
View Article: PDF

[6] Nobuhiro Honda. On pluri-half-anticanonical systems of LeBrun twistor spaces. Proc. Amer. Math. Soc. 138 (2010) 2051-2060. MR 2596041.
Abstract, references, and article information   
View Article: PDF

[7] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Campana and B. Kreußler. Existence of twistor spaces of algebraic dimension two over the connected sum of four complex projective planes. Proc. Amer. Math. Soc. 127 (1999) 2633-2642. MR 1676299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Toby N. Bailey and Edward G. Dunne. A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space. Proc. Amer. Math. Soc. 126 (1998) 1245-1252. MR 1443811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sergey A. Merkulov. Geometry of Kodaira moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 1499-1506. MR 1327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henrik Pedersen and Yat Sun Poon. Self-duality and differentiable structures on the connected sum of complex projective planes . Proc. Amer. Math. Soc. 121 (1994) 859-864. MR 1195729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Claude LeBrun. Twistors, K\"ahler manifolds, and bimeromorphic geometry. I . J. Amer. Math. Soc. 5 (1992) 289-316. MR 1137098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Claude LeBrun and Yat Sun Poon. Twistors, K\"ahler manifolds, and bimeromorphic geometry. II . J. Amer. Math. Soc. 5 (1992) 317-325. MR 1137099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Massimiliano Pontecorvo. Hermitian surfaces and a twistor space of algebraic dimension $2$ . Proc. Amer. Math. Soc. 113 (1991) 177-186. MR 1074754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Y. S. Poon. Twistor spaces with meromorphic functions . Proc. Amer. Math. Soc. 111 (1991) 331-338. MR 1036990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. A. Huggett and M. A. Singer. Relative cohomology and projective twistor diagrams . Trans. Amer. Math. Soc. 324 (1991) 41-57. MR 991962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claude LeBrun. A rigidity theorem for quaternionic-K\"ahler manifolds . Proc. Amer. Math. Soc. 103 (1988) 1205-1208. MR 955010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ignacio Sols. Construction of a family of non-self-dual gauge fields . Trans. Amer. Math. Soc. 297 (1986) 505-508. MR 854080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] F. E. A. Johnson. Fibrations of locally symmetric spaces and the failure of the Jordan-H\"older property . Proc. Amer. Math. Soc. 98 (1986) 287-293. MR 854035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] I. B. Penkov. A geometric approach to the linear Penrose transform . Trans. Amer. Math. Soc. 290 (1985) 555-575. MR 792811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Claude R. LeBrun. Twistor CR manifolds and three-dimensional conformal geometry . Trans. Amer. Math. Soc. 284 (1984) 601-616. MR 743735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Matthew L. Ginsberg. Green's functions coupled to self-dual Maxwell fields . Proc. Amer. Math. Soc. 87 (1983) 137-143. MR 677249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Matthew L. Ginsberg. Scattering theory and the geometry of multitwistor spaces . Trans. Amer. Math. Soc. 276 (1983) 789-815. MR 688978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2